Alert archive / Mississippi / Wind Advisories in 2013

Wind Advisory 4, NWS Jackson, MS

February 26, 20137 counties in Mississippi; Ashley County, Chicot County, Arkansas; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this wind advisory at Feb 26, 2013, 3:52 AM CST for 7 counties in Mississippi; Ashley County, Chicot County, Arkansas; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana. It took effect at Feb 26, 2013, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2013, 3:52 AM CST (09:52 UTC)
In effect from
Feb 26, 2013, 9:00 AM CST
Expired
Feb 26, 2013, 6:00 PM CST
In force
9 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
596 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WWUS74 KJAN 260952
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
352 AM CST TUE FEB 26 2013

...GUSTY SOUTHWESTERLY WINDS EXPECTED IN THE DELTA TODAY...

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-261800-
/O.NEW.KJAN.WI.Y.0004.130226T1500Z-130227T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
352 AM CST TUE FEB 26 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* TIMING: 9 AM THROUGH 6 PM

* WINDS: SOUTHWESTERLY WINDS WILL BE SUSTAINED FROM 20 TO 30
  MPH...WITH GUSTS FROM 35 TO 40 MPH. GUSTY WINDS WILL CONTINUE
  THROUGH THE AFTERNOON HOURS. WINDS GUSTS SHOULD DIMINISH BELOW
  ADVISORY CONDITIONS AFTER SUNSET AND GRADUALLY DIMINISH THROUGH THE
  EVENING.

* IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL BE
  BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH PROFILE
  VEHICLES DRIVING ON NORTH TO SOUTH ORIENTED ROADS...AND LARGE
  LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE
  PROPERTY DAMAGE OR EVEN INJURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
487 
WWUS74 KJAN 261631
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CST TUE FEB 26 2013

...GUSTY SOUTHWESTERLY WINDS EXPECTED IN THE DELTA TODAY...

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-270000-
/O.CON.KJAN.WI.Y.0004.000000T0000Z-130227T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
1031 AM CST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING: THROUGH 6 PM

* WINDS: SOUTHWESTERLY WINDS WILL BE SUSTAINED FROM 20 TO 30 
  MPH...WITH GUSTS FROM 35 TO 40 MPH. GUSTY WINDS WILL CONTINUE 
  THROUGH THE AFTERNOON HOURS. WINDS GUSTS SHOULD DIMINISH BELOW 
  ADVISORY CONDITIONS AFTER SUNSET AND GRADUALLY DIMINISH 
  THROUGH THE EVENING. 

* IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS WILL 
  BE BLOWN AROUND OR TOPPLED. IT WILL BE HAZARDOUS FOR HIGH 
  PROFILE VEHICLES DRIVING ON NORTH TO SOUTH ORIENTED ROADS...
  AND LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL 
  AND CAUSE PROPERTY DAMAGE OR EVEN INJURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

17
997 
WWUS74 KJAN 262359 AAA
NPWJAN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CST TUE FEB 26 2013

...GUSTY WINDS TAPERING OFF ACROSS THE DELTA...

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-270100-
/O.EXP.KJAN.WI.Y.0004.000000T0000Z-130227T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
559 PM CST TUE FEB 26 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WIND GUSTS ACROSS THE ARKLAMISS DELTA OF SOUTHEAST ARKANSAS...
NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI ARE NO LONGER HIGH
ENOUGH TO BE A SIGNIFICANT HAZARD...THUS THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE AT 6 PM THIS EVENING.

$$

DL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Feb 25, 9:17 PM CST, 6 hours 35 minutes earlier.

Area forecast discussion, Feb 25, 9:17 PM CST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST MON FEB 25 2013

.UPDATE...THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE AT 9 PM.
THE RAIN SHIELD...ALONG WITH THE SEVERE RISK...HAS ENDED AS THE
UPPER WAVE LIFTS NEWD LEAVING LITTLE IN THE WAY OF SUPPORT FOR
DEVELOPMENT IN THE SOUTH. ZONES TO THE REAR OF THE LINE OF
STRONG/SEVERE STORMS HAVE BEEN CLEARED FROM THE WATCH BUT AREAS
ALONG AND TO THE EAST OF THE LINE WILL MAINTAIN A RISK OF SEVERE
STORMS UNTIL THE AXIS OF SURFACE CONVERGENCE THAT CONTINUES AHEAD OF
THE COLD FRONT/DRY LINE PASSES. A FEW REGIONS OF LOCALLY HIGHER WIND
GUSTS...POSSIBLY 40-45 MPH... WILL BE POSSIBLE IN ASSOCIATION WITH
POCKETS OF GRAVITY WAVE ACTIVITY THAT MAY OCCUR IN THIS ENVIRONMENT.

&&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...CONDITIONS WILL
CONTINUE TO BECOME MORE FAVORABLE THIS EVENING FOR SEVERE STORMS AS
DYNAMICS INCREASE ACROSS OUR AREA. HAIL AND DAMAGING WINDS WILL BE
POSSIBLE IN THUNDERSTORMS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE...WITH SOME FLASH FLOODING CONCERNS IN AREAS OF TRAINING
AND PERSISTENT SHWR/TSTM ACTIVITY. SHOWER AND THUNDERSTORM ACTIVITY
FROM THIS AFTERNOON AND EVENING LOOKS TO PUSH EAST OF THE AREA LATER
TONIGHT WITH DRIER AIR MOVING IN. THE WINDS WILL REMAIN BREEZY OUT
OF THE SOUTHWEST THROUGH THE NIGHT. THE UPPER/SURFACE LOW WILL PULL
AWAY TO THE NORTH ON TUESDAY...BUT THE SURFACE PRESSURE GRADIENT
WILL CONTINUE TO BE TIGHT AND THIS WILL RESULT IN SOME GUSTY WINDS.
GUSTS INTO THE 25-30 MPH RANGE WILL BE LIKELY TUESDAY
AFTERNOON...WITH THE STRONGEST WINDS ACROSS THE DELTA. AS THE UPPER
LOW MOVES AWAY...THERE COULD BE ENOUGH RESIDUAL MOISTURE FOR A FEW
LIGHT SPRINKLES FOR THE NORTHERN AREAS TUESDAY MORNING. SKIES SHOULD
BEGIN TO CLEAR LATE TUESDAY INTO TUESDAY NIGHT. TUESDAYS HIGHS WILL
BE COOLER...GENERALLY IN THE 50S WITH LOWS TUESDAY NIGHT FALLING INTO
THE LOW TO MID 30S. DRY WEATHER LOOKS TO PREVAIL ACROSS THE CWA ON
WEDNESDAY...WITH HIGH TEMPERATURES RANGING FROM THE MID 50S IN THE
NORTH TO THE LOWER 60S ACROSS THE SOUTH. /27/

.LONG TERM...THURSDAY THROUGH NEXT WEEKEND...THE WEATHER PATTERN
FOR THE LOWER MISSISSIPPI VALLEY IN THE LONG TERM PERIOD IS LOOKING
MUCH DIFFERENT THAN IT HAS BEEN LATELY. IN THAT RESPECT IT WILL BE
MUCH QUIETER AND GENERALLY DRY. ALSO NOTABLE IS THE FACT THAT
CONDITIONS WILL BE RATHER COOL FOR THE END OF FEBRUARY AND GOING INTO
THE BEGINNING OF MARCH. TEMPERATURES THROUGH THIS STRETCH WILL LIKELY
AVERAGE 10 TO 15 DEGREES BELOW NORMAL FOR THE ENTIRE REGION. ANYBODY
BETTING WE HAVE SEEN THE LAST OF THE FREEZES IS LIKELY TO LOSE.

THE MADDEN-JULIAN OSCILLATION (MJO) IS STALLING IN PHASE 5 FOR A BIT
AND THIS INTERESTINGLY PRESENTS A DECENT ARGUMENT FOR CONTINUED
RATHER WET CONDITIONS WITH ABOVE NORMAL TEMPERATURES FOR THE LONG
RANGE PERIOD. HOWEVER...IT SEEMS A STOUT AND NON-TRANSIENT NEGATIVE
MODE OF THE NORTH ATLANTIC OSCILLATION IS DEVELOPING...WHICH WILL
OVERRIDE MJO PHASE SUGGESTIONS. FOR THOSE NOT FAMILIAR WITH THE
NORTH ATLANTIC OSCILLATION INDEX...IT ATTEMPTS TO QUANTIFY BLOCKING
AND AMPLIFICATION IN THE ATLANTIC NEAR AND ABOVE THE ARCTIC CIRCLE
WITH A NEGATIVE MODE HAVING STRONG CORRELATIONS TO BELOW NORMAL
TEMPERATURES AND PRECIPITATION ACROSS MUCH OF THE EASTERN CONUS
(INCLUDING THE LOWER MS VALLEY).

SO THAT ABOUT SUMS IT UP FOR THE LONG RANGE. WE ARE IN DEFINITE NEED
OF A BREAK FROM RAIN AND LOOK LIKE WE ARE GOING TO GET IT.
PERSONALLY...I WOULD FIND IT MORE PLEASANT TO SEE TEMPERATURES MUCH
WARMER THAN WE ARE ANTICIPATING...BUT YOU GOT TO TAKE THE GOOD WITH
THE BAD. AS FOR SPECIFICS...GFS-DERIVED MEX TEMPERATURES DID NOT
LOOK TOO BAD ALTHOUGH I DID PICK SEVERAL PERIODS LATE THIS WORK WEEK
INTO THE WEEKEND TO EXERCISE SOME JUDICIOUS CUTS. REASONING FOR THE
LATTER WAS MAINLY DUE TO THE FACT THAT THE QUITE ANOMALOUSLY CHILLY
PATTERN EXPECTED IN THE EXTENDED WILL BE DAMPENED BY MEX
CALCULATIONS DUE TO INFLUENCES FROM CLIMATOLOGY. /BB/

&&

.AVIATION...MVFR/IFR CIGS WILL BE WIDESPREAD ACROSS THE AREA
TONIGHT. NUMEROUS SHOWERS AND SCT TSTMS WILL CONTINUE ACROSS THE
AREA AHEAD OF A SQUALL LINE THAT WILL CROSS THE REGION. A FEW SEVERE
STORMS WILL BE POSSIBLE AND MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR HIGHER. THE TORNADO RISK WILL END ACROSS THE AREA BY 06Z.
SELY/SLY SFC WINDS WILL BE GUSTY WITH POCKETS OF WIND 40-45 MPH
GUSTS POSSIBLE. /BK/03

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

27/BB/BK/03
Hazardous weather outlook, Feb 25, 3:34 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CST MON FEB 25 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-262145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
JEFFERSON-ADAMS-FRANKLIN MS-
334 PM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND PERHAPS A FEW
TORNADOES WILL CONTINUE THIS AFTERNOON AS A SQUALL LINE MOVES ACROSS
THE AREA. BRIEF VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS.
THE RISK FOR STORMS WILL END QUICKLY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NECESSARY THIS AFTERNOON.

MSZ018-019-025>052-054-262145-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-
334 PM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND A FEW TORNADOES...
WILL CONTINUE INTO THE EVENING AS A SQUALL LINE MOVES ACROSS THE AREA.
BRIEF VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS. THE RISK
FOR STORMS WILL QUICKLY FROM WEST TO EAST DURING THE MID TO LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NECESSARY THIS AFTERNOON AND EVENING.

MSZ055>058-062>066-072>074-262145-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
334 PM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND A FEW TORNADOES...
WILL CONTINUE THROUGH THIS EVENING AS A SQUALL LINE MOVES ACROSS THE
AREA. VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS...AND A
FLASH FLOOD WATCH REMAINS IN EFFECT. THE RISK FOR STORMS WILL QUICKLY
DURING THE LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NECESSARY THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Feb 25, 10:58 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             NATCHEZ                 31.55N 91.39W
02/25/2013  E0.50 INCH       ADAMS              MS   EMERGENCY MNGR

            REPORTS OF PEA TO DIME SIZE HAIL IN THE NATCHEZ AREA

0140 PM     HAIL             CHURCH HILL             31.72N 91.24W
02/25/2013  E0.50 INCH       JEFFERSON          MS   LAW ENFORCEMENT

            DIME SIZE HAILL REPORTED IN CHURCH HILL.

0314 PM     TSTM WND GST     1 NW MOUND              32.35N 91.03W
02/25/2013  M56.00 MPH       MADISON            LA   ASOS

            49 KT GUST MEASURED AT THE VICKSBURG/TAULLUAH REGIONAL
            AIRPORT ASOS

0325 PM     HAIL             COLLINS                 31.64N 89.56W
02/25/2013  E0.75 INCH       COVINGTON          MS   EMERGENCY MNGR

0333 PM     HAIL             5 S LAKE VILLAGE        33.26N 91.28W
02/25/2013  E0.75 INCH       CHICOT             AR   PUBLIC

            DIME SIZE HAIL IN THE JENNIE COMMUNITY

0340 PM     HAIL             1 N LAKE VILLAGE        33.34N 91.28W
02/25/2013  M1.00 INCH       CHICOT             AR   EMERGENCY MNGR

            QUARTER SIZED HAIL ON GROUND FROM JUST NORTH OF LAKE
            VILLAGE ALONG HIGHWAY 65 TO THE LEVI ON THE MISSISSIPPI
            RIVER.

0342 PM     HAIL             4 NNE LAKE VILLAGE      33.38N 91.25W
02/25/2013  E1.25 INCH       CHICOT             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING THE GROUND
            ALONG BAYOU DRIVE

0810 PM     TSTM WND DMG     6 N YAZOO CITY          32.95N 90.41W
02/25/2013                   YAZOO              MS   UTILITY COMPANY

            POWERLINES DOWN

0900 PM     TSTM WND DMG     WINONA                  33.49N 89.73W
02/25/2013                   MONTGOMERY         MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWNED

&&

BYRD
Local storm report, Feb 25, 11:44 PM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     EUPORA                  33.54N 89.28W
02/25/2013  E50 MPH          WEBSTER            MS   PUBLIC

            REPORT OF ROOF BLOWN OFF A DILAPIDATED MOBILE HOME
            RELAYED THROUGH SOCIAL MEDIA

&&

BRYANT
Local storm report, Feb 25, 11:46 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1146 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             NATCHEZ                 31.55N 91.39W
02/25/2013  E0.50 INCH       ADAMS              MS   EMERGENCY MNGR

            REPORTS OF PEA TO DIME SIZE HAIL IN THE NATCHEZ AREA

0140 PM     HAIL             CHURCH HILL             31.72N 91.24W
02/25/2013  E0.50 INCH       JEFFERSON          MS   LAW ENFORCEMENT

            DIME SIZE HAILL REPORTED IN CHURCH HILL.

0314 PM     TSTM WND GST     1 NW MOUND              32.35N 91.03W
02/25/2013  M56.00 MPH       MADISON            LA   ASOS

            49 KT GUST MEASURED AT THE VICKSBURG/TAULLUAH REGIONAL
            AIRPORT ASOS

0325 PM     HAIL             COLLINS                 31.64N 89.56W
02/25/2013  E0.75 INCH       COVINGTON          MS   EMERGENCY MNGR

0333 PM     HAIL             5 S LAKE VILLAGE        33.26N 91.28W
02/25/2013  E0.75 INCH       CHICOT             AR   PUBLIC

            DIME SIZE HAIL IN THE JENNIE COMMUNITY

0340 PM     HAIL             1 N LAKE VILLAGE        33.34N 91.28W
02/25/2013  M1.00 INCH       CHICOT             AR   EMERGENCY MNGR

            QUARTER SIZED HAIL ON GROUND FROM JUST NORTH OF LAKE
            VILLAGE ALONG HIGHWAY 65 TO THE LEVI ON THE MISSISSIPPI
            RIVER.

0342 PM     HAIL             4 NNE LAKE VILLAGE      33.38N 91.25W
02/25/2013  E1.25 INCH       CHICOT             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING THE GROUND
            ALONG BAYOU DRIVE

0810 PM     TSTM WND DMG     6 N YAZOO CITY          32.95N 90.41W
02/25/2013                   YAZOO              MS   UTILITY COMPANY

            POWERLINES DOWN

0900 PM     TSTM WND DMG     WINONA                  33.49N 89.73W
02/25/2013                   MONTGOMERY         MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWNED

1000 PM     TSTM WND GST     EUPORA                  33.54N 89.28W
02/25/2013  E50.00 MPH       WEBSTER            MS   PUBLIC

            REPORT OF ROOF BLOWN OFF A DILAPIDATED MOBILE HOME
            RELAYED THROUGH SOCIAL MEDIA

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 6:28 PM CSTSpecial Weather StatementJANCopiah, Hinds, Madison, Rankin, Simpson, Yazoo57 min
Feb 25, 6:43 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington47 min
Feb 25, 7:14 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Warren, Yazoo46 min
Feb 25, 8:01 PM CSTTornado WarningJANHolmes, Madison, Yazoo29 min
Feb 25, 8:13 PM CSTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery47 min
Feb 25, 9:02 PM CSTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster43 min

Nearby

Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.